# SDR ASAA2017061321067

- Difficulty date: June 13, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 7,364 hours, 2,483 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,385 hours, 2,491 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF RADIO 2 SHOWS FAIL IN ACTIVE AND STANDBY DISPLAY.  NORMAL FREQUENCY AND DATA INDICATIONS ARE DISPLAYED MOMENTARILY WHEN ADJUSTING SENSITIVITY. THEN REVERT TO FAIL CALIBRATIONS. RADIO FREQUENCIES APPEAR TO OPERATE NORMALLY.  ACFT GROUNDED.   ACCOMPLISHED A NR 2 HF COMM SYSTEM BITE TEST IAW FIM 23-11, TASK 801, & HF COMM SYSTEM RECEIVE & TRANSMIT FAULT ISOLATION IAW FIM 23-11, TASK 806,  NO DEFECTS FOUND.  REMOVED & REPLACED THE NR 2 HF TRANSCEIVER AS PRECAUTION IAW AMM 23-11-21, GROUND VERIFICATION TEST NORMAL IAW AMM 23-11-00-730-801. PULLED & RESET 1 CIRCUIT BREAKER IAW AMM 23-12-41-800-802.
